Alert archive / Puerto Rico / Flash Flood Warnings in 2010
Flash Flood Warning 48, NWS JSJ
NWS JSJ issued this flash flood warning at May 29, 2010, 7:13 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2010, 7:13 PM CDT (00:13 UTC)
- Expired
- May 30, 2010, 1:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 22 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
179
WGCA52 TJSJ 300013
FFWSJU
PRC009-019-041-045-105-300615-
/O.NEW.TJSJ.FF.W.0048.100530T0013Z-100530T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
813 PM AST SAT MAY 29 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
CIDRA
COMERIO
AIBONITO
BARRANQUITAS
NARANJITO
* UNTIL 215 AM AST SUNDAY
* AT 729 PM AST...RUNOFF FROM RECENT HEAVY RAINFALL ON THE
HEADWATERS OF THE LA PLATA RIVER IS CAUSING NEW RISES ON THE RIVER.
LATEST INDICATIONS ARE THAT THE RIVER WILL CREST TO AROUND 13.0 FEET
AT 10 PM THIS EVENING AND CAUSE FLOODING ESPECIALLY FOR LOCATIONS
DOWNSTREAM FROM COMERIO. PEOPLE SHOULD BE ALERT FOR RAPID RISES ON
NEARBY TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1813 6632 1833 6626 1833 6622 1831 6621
1826 6619 1815 6618
$$
ROSA
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUAN1 follow-up statement
143
WGCA72 TJSJ 300607
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
207 AM AST SUN MAY 30 2010
PRC009-019-041-045-105-300618-
/O.EXP.TJSJ.FF.W.0048.000000T0000Z-100530T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIDRA PR-COMERIO PR-AIBONITO PR-BARRANQUITAS PR-NARANJITO PR-
207 AM AST SUN MAY 30 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 AM AST FOR NARANJITO...
BARRANQUITAS...AIBONITO...COMERIO AND CIDRA MUNICIPALITIES...
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME.
LAT...LON 1813 6632 1833 6626 1833 6622 1831 6621
1826 6619 1815 6618
$$
CASTRO
ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
HTTP://WWW.WEATHER.GOV/SANJUANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:02 PM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, May 29, 2:02 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
302 PM AST SAT MAY 29 2010
.SYNOPSIS...HIGH PRESSURE IS NOSING INTO THE CARIBBEAN FROM THE
EAST WHILE A TROUGH JUST NORTH OF HISPANIOLA PASSES NORTH OF THE
LOCAL AREA OVER THE WEEKEND. A RIDGE BUILDS BEHIND THE TROUGH AND
EXTENDS FROM STRONG HIGH PRESSURE OVER THE CARIBBEAN.
AT MID LEVELS...A MID LATITUDE TROUGH PULLS OUT OF THE AREA SUNDAY
NIGHT AS HIGH PRESSURE BUILDS WEST SOUTHWEST INTO THE CARIBBEAN.
HIGH PRESSURE DOMINATES THE CARIBBEAN THROUGH THE REST OF THE
WEEK.
AT LOWER LEVELS...THE STREAM OF MOISTURE CONTINUES FROM THE SOUTH
ON THE EASTERN SIDE OF A WEAK TROUGH THAT PERSISTS JUST WEST OF
THE LOCAL AREA THROUGH MONDAY. LOWER LEVEL WINDS BECOME
SOUTHEASTERLY AND SOME MOISTURE CONTINUES THROUGH AT LEAST TUESDAY
AND POSSIBLY WEDNESDAY. DRYING IS EXPECTED TOWARD THE END OF THE
WEEK.
&&
.DISCUSSION...WEAK SEA BREEZES DEVELOPED ON THE NORTH AND
NORTHEAST COASTS AND TRIGGERED THUNDERSTORMS WITH VERY HEAVY RAIN
OVER MUCH OF NORTHEAST AND SOME OF NORTH CENTRAL PUERTO RICO.
THESE CONTINUE TO MOVE EAST NORTHEAST AND WILL BE OFF THE ISLAND
BY 4 PM AST. THIS CAUSE THE RIO PIEDRAS TO FLOOD AT HATO REY. TERMINAL
DOPPLER RADAR INDICATES MORE SHOWERS MOVING THROUGH WESTERN PUERTO
RICO. THESE MAY CROSS THROUGH THE REST OF PUERTO RICO BEFORE THE
AFTERNOON END. MODELS ARE WET THROUGH TUESDAY AND POSSIBLY
WEDNESDAY THOUGH WINDS SHIFT LATE SUNDAY TO A MORE SOUTHEASTERLY
DIRECTION. IN THE MEANTIME TONIGHT THE SOUTH COAST WILL LIKELY
RECEIVE MORE SHOWERS. THE SOUTHERLY FLOW WILL CONTINUE ON SUNDAY
AND EXPECT ANOTHER ROUND OF HEAVY THUNDERSTORMS. THE ACTIVITY
SOUTH OF HISPANIOLA IS EXPECTED TO REACH PUERTO RICO AFTER 30/06Z
AND THIS PLUME MAY PERSIST PAST 30/18Z SO RAIN ON SUNDAY SHOULD BE
GREATER THAN RAIN RECEIVED TODAY. AT THIS TIME MODELS ALSO SUGGEST
THAT THE U.S. VIRGIN ISLAND COULD CONTINUE TO RECEIVE STRONG
SHOWERS TONIGHT THROUGH SUNDAY NIGHT. THEREFORE WILL LEAVE THE
WATCH IN PLACE UNTIL 8 PM WITH AN EYE TO EXTENDING IT AS
CONDITIONS WARRANT. THE NAM...GFS AND ECMWF ALL CONTINUE HIGH
RELATIVE HUMIDITIES THROUGH TUESDAY AND THE ECMWF DOES NOT LOWER
THIS HIGH RH AT 850 MB UNTIL AFTER 00Z ON 03 JUNE. SHOULD THIS
HAPPEN THERE MAY BE SUFFICIENT DIVERGENCE ALOFT FOR ANOTHER ROUND
OF WET WEATHER OVER PUERTO RICO AND TO A LESSER EXTENT THE U.S.
VIRGIN ISLANDS.
&&
.AVIATION...
OCCASIONAL MVFR CONDS WILL REMAIN POSSIBLE ACROSS ALL OF
THE LOCAL ISLANDS AND TAF SITES DURING THE NEXT 12 TO 24 HOURS IN +SHRA
OR +TSRA. PREVAILING VFR CONDS ARE EXPECTED ACROSS TKPK AND TNCM...WITH
BRIEF MVFR CONDITIONS POSSIBLE. WATCH FOR FREQUENT MOUNTAIN OBSCURATIONS.
&&
.MARINE...CONDITIONS STILL REMAIN BELOW SMALL CRAFT ADVISORY
STAGE. BUT EXPECT AREAS OF VERY HEAVY RAIN DURING THE NEXT 2 TO 3
DAYS TO LIMIT VISIBILITIES OCCASIONALLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 78 89 78 90 / 60 70 30 50
STT 79 86 80 87 / 80 70 40 40
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR CENTRAL
INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
INTERIOR.
VI...FLASH FLOOD WATCH UNTIL 8 PM AST THIS EVENING FOR ST CROIX-ST.
THOMAS/ST. JOHN/ADJACENT ISLANDS.
&&
23/12Hazardous weather outlook, May 29, 5:21 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 621 AM AST SAT MAY 29 2010 AMZ710>745-PRZ001>013-301030- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 621 AM AST SAT MAY 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS TODAY THROUGH TONIGHT...TO PRODUCE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE STILL EXPECTED IN MANY AREAS...WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH AND RIVER FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO RICO AND CULEBRA AND VIEQUES TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A VERY MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO COMBINE WITH LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS FOR SATURDAY AND PROBABLY SUNDAY ALSO...TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND SMALL STREAM FLOODING ARE EXPECTED IN MANY AREAS...WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH AND RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY THROUGH THIS EVENING. ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-301030- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 621 AM AST SAT MAY 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A VERY MOIST AND UNSTABLE AIR MASS WILL COMBINE WITH LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS TODAY THROUGH TONIGHT...TO PRODUCE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND GUT FLOODING ARE EXPECTED IN MANY AREAS...WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF THE U.S. VIRGIN ISLANDS TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A VERY MOIST AND UNSTABLE AIR MASS WILL CONTINUE TO COMBINE WITH LOCAL EFFECTS AND FAVORABLE MID TO UPPER LEVEL CONDITIONS FOR SATURDAY AND PROBABLY SUNDAY ALSO...TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE LOCAL ISLANDS. PERIODS OF HEAVY RAINFALL AND URBAN AND GUT FLOODING ARE EXPECTED IN MANY AREAS... WITH THE POTENTIAL FOR MORE SIGNIFICANT FLASH FLOODING. A FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR ALL OF THE U.S. VIRGIN ISLANDS THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY THROUGH THIS EVENING. ANY REPORTS OF HEAVY RAINFALL OR FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, May 29, 3:27 PM CDT, 3 hours 46 minutes before
PRC007-021-025-029-031-033-035-041-045-051-061-063-069-077-085-087-
103-105-119-127-129-135-137-139-292145-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
427 PM AST SAT MAY 29 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 545 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...CAYEY...COMERIO...AGUAS BUENAS...
JUNCOS...GURABO...NARANJITO...TOA ALTA...SAN LORENZO...TRUJILLO
ALTO...LAS PIEDRAS...DORADO...NAGUABO...GUAYNABO...CANOVANAS...
CAROLINA...HUMACAO...CATANO...SAN JUAN...LOIZA...RIO GRANDE AND
TOA BAJA
AT 421 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
LEVITTOWN TO PAJAROS TO CIDRA...MOVING EAST AT 35 MPH. THIS LINE
WILL BE CAPABLE OF PRODUCING INTENSE RAINFALL WITH AROUND AN INCH IN
JUST 30 MINUTES...FREQUENT LIGHTNING...GREATLY REDUCED VISIBILITIES
AND WIND GUSTS TO 35 MPH. ADDITIONAL FLOODING PROBLEMS ARE LIKELY AS
THIS LINE MOVES THROUGH.
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.Special weather statement, May 29, 3:37 PM CDT, 3 hours 36 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
427 PM AST SABADO 29 DE MAYO DE 2010
EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL HASTA LAS 5:45 PM AST PARA PERSONAS EN LOS
SIGIENTES MUNICIPIOS EN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...CAYEY...COMERIO...AGUAS
BUENAS...JUNCOS...GURABO...NARANJITO...TOA ALTA...SAN
LORENZO...TRUJILLO ALTO...LAS
PIEDRAS...DORADO...NAGUABO...GUAYNABO...CANOVANAS...
CAROLINA...HUMACAO...CATANO...SAN JUAN...LOIZA...RIO GRANDE Y
TOA BAJA
A LAS 421 PM AST...EL RADAR DOPPLER INDICO UNA LINEA DE TRONADAS
EXTENDIENDOSE DESDE 18 MILLAS AL NORTE DE LEVITTOWN HACIA PAJAROS Y
HACIA CIDRA...MOVIENDOSE AL ESTE A 35 MPH. ESTA LINEA SERA CAPAZ DE
PRODUCIR AGUACEROS INTENSOS CON CANTIDADES DE UNA PULGADA EN 30
MINUTOS...RELAMPAGOS FRECUENTES...VISIBILIDADES ALTAMENTE REDUCIDAS
Y RAFAGAS DE HASTA 35 MPH. INUNDACIONES ADICIONALES SON POSIBLES A
MEDIDA QUE ESTA LINEA PASA.
SE HAN REPORTADO INTENSOS RELAMPAGOS CON LA TRONADA. SI USTED SE
ENCUENTRA AFUERA DURANTE LA TRONADA MANTENGASE ALEJADO DE OBJETOS
AISLADOS Y ALTOS TALES COMO ARBOLES. MUEVE A UN ESTRUCTURA SEGURA SI
ES POSIBLE. DENTRO DE LAS ESTRUCTURAS...MANTENGASE ALEJADO DE
VENTANAS Y PUERTAS Y EVITE USAR TELEFONOS A MENOS QUE SEA UNA
EMERGENCIA. TRATE DE DESENCHUFAR LOS ENSERES ANTES DE QUE LA
TORMENTA LLEGUE.Special weather statement, May 29, 6:03 PM CDT, 1 hour 10 minutes before
PRC007-009-015-019-021-025-029-031-035-037-041-043-045-053-057-061-
063-069-075-077-085-089-095-103-105-107-109-119-123-127-129-133-139-
147-149-151-300100-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
703 PM AST SAT MAY 29 2010
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 900 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO...
AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...OROCOVIS...
NARANJITO...SAN LORENZO...VILLALBA...TRUJILLO ALTO...LAS
PIEDRAS...ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO...
GUAYNABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...CAROLINA...
HUMACAO...JUANA DIAZ...SAN JUAN...SALINAS...SANTA ISABEL...RIO
GRANDE...YABUCOA AND VIEQUES
...FAST MOVING THUNDERSTORMS WITH VERY HEAVY RAIN AND GUSTY WINDS...
AT 654 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 9 MILES WEST OF BARRANQUITAS TO
JAUCA...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF COAMO
TO 3 MILES EAST OF SANTA ISABEL...MOVING EAST AT 25 MPH.
THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS
WITH AN INCH OR MORE IN JUST 30 MINUTES...FREQUENT LIGHTNING AND
WIND GUSTS UP TO 40 MPH ESPECIALLY OVER ELEVATED TERRAIN.Special weather statement, May 29, 6:12 PM CDT, 1 hour 1 minute before
PRC007-009-015-019-021-025-029-031-035-037-041-043-045-053-057-061-06 3-069-075-077-085-089-095-103-105-107-109-119-123-127-129-133-139-147 -149-151-300100- COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 703 PM AST SABADO 29 DE MAYO DE 2010 EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO QUE ESTARA EN EFECTO HASTA LAS 900 PM AST PARA LOS SIGUIENTES MUNICIPIOS EN PUERTO RICO... BAYAMON...CAGUAS...CIDRA...COAMO...CAYEY...COMERIO...AIBONITO... AGUAS BUENAS...BARRANQUITAS...JUNCOS...GURABO...OROCOVIS... NARANJITO...SAN LORENZO...VILLALBA...TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...PATILLAS...MAUNABO...NAGUABO... GUAYNABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...CAROLINA... HUMACAO...JUANA DIAZ...SAN JUAN...SALINAS...SANTA ISABEL...RIO GRANDE...YABUCOA Y VIEQUES ...TRONADAS RAPIDAS CON AGUACEROS FUERTES Y VIENTOS EN RAFAGAS... A LAS 654 PM AST...EL RADAR DOPPLER INDICO UNA LINEA DE TRONADAS EXTENDIENDOSE DESDE 9 MILLAS AL OESTE DE BARRANQUITAS HACIA JAUCA...O A LO LARGO DE UNA LINEA EXTENDIENDOSE DESDE 10 MILLAS AL NOROESTE DE COAMO HASTA 3 MILLAS AL ESTE DE SANTA ISABEL...MOVIENDOSE A 25 MPH. ESTAS TRONADAS SERAN CAPACES DE PRODUCIR AGUACEROS FUERTES CON UNA PULGADA O MAS EN 30 MINUTOS...RELAMPAGOS FRECUENTES Y VIENTOS HASTA 40 MPH ESPECIALMENTE SOBRE TERRENO ELEVADO.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:02 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| May 29, 8:28 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 29, 11:02 PM CDT | Areal Flood Warning | JSJ | 6 hr | |
| May 30, 1:11 PM CDT | Areal Flood Advisory | JSJ | 109 min | |
| May 30, 2:40 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 30, 2:41 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 30, 3:10 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 30, 4:41 PM CDT | Areal Flood Advisory | JSJ | 2 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.